# SDR FDEA202506110898

- Difficulty date: June 11, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 79,931 hours, 19,486 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: WSP0984503
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN   SEAT TRACK AT STATION 1411 X = 47.5 FOUND CROWN WORN.  CABIN   AT SEAT TRACK STATION 1411 X = 47.5 WORN CROWN EVALUATED AND FOUND EXCEEDED   LIMIT AS PER MD-11 SRM 53-00-52-1A FIGURE 101 ALLOOWABLE DAMAGE 1. CROWN WORN SEAT   TRACK REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT AT CABIN STATION 1391 TO   STATION 1431 X = 47.5 AS PER MD-11 SRM 53-00-52-2R REPAIR 1 FIGURE 201.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
